American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 147 found      Go to page: 1 2 3 4 5

[91] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Leonardo Mendoza. Topological entropy of homoclinic closures . Trans. Amer. Math. Soc. 311 (1989) 255-266. MR 974777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lucy Garnett. A computer algorithm for determining the Hausdorff dimension of certain fractals . Math. Comp. 51 (1988) 291-300. MR 942156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Larry Baggett and Kathy Merrill. Equivalence of cocycles under an irrational rotation . Proc. Amer. Math. Soc. 104 (1988) 1050-1053. MR 948146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Larry Baggett. On functions that are trivial cocycles for a set of irrationals . Proc. Amer. Math. Soc. 104 (1988) 1212-1215. MR 948145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Mike Boyle. Eventual extensions of finite codes . Proc. Amer. Math. Soc. 104 (1988) 965-972. MR 964880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Valery Kovachev. Smoothness of the billiard ball map for strictly convex domains near the boundary . Proc. Amer. Math. Soc. 103 (1988) 856-860. MR 947670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] M. Viana da Silva. The differentiability of the hairs of ${\rm exp}(Z)$ . Proc. Amer. Math. Soc. 103 (1988) 1179-1184. MR 955004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] John M. Franks and Michael Handel. Entropy and exponential growth of $\pi\sb 1$ in dimension two . Proc. Amer. Math. Soc. 102 (1988) 753-760. MR 929016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions . Trans. Amer. Math. Soc. 309 (1988) 641-657. MR 961605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions . Trans. Amer. Math. Soc. 309 (1988) 621-639. MR 961604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] D. A. Lind. Entropies of automorphisms of a topological Markov shift . Proc. Amer. Math. Soc. 99 (1987) 589-595. MR 875406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Mike Boyle, Brian Marcus and Paul Trow. Resolving maps and the dimension group for shifts of finite type. Memoirs of the AMS 70 (1987) MR 912638.
Book volume table of contents

[107] J. Smítal. Chaotic functions with zero topological entropy . Trans. Amer. Math. Soc. 297 (1986) 269-282. MR 849479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Peter Walters. Relative pressure, relative equilibrium states, compensation functions and many-to-one codes between subshifts . Trans. Amer. Math. Soc. 296 (1986) 1-31. MR 837796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] A. P. Carverhill and K. D. Elworthy. Lyapunov exponents for a stochastic analogue of the geodesic flow . Trans. Amer. Math. Soc. 295 (1986) 85-105. MR 831190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] William A. Veech. Dynamics over Teichmüller space. Bull. Amer. Math. Soc. 14 (1986) 103-106. MR 818062.
Abstract, references, and article information   
View Article: PDF

[112] Steven Kerckhoff, Howard Masur and John Smillie. A rational billiard flow is uniquely ergodic in almost every direction. Bull. Amer. Math. Soc. 13 (1985) 141-142. MR 799797.
Abstract, references, and article information   
View Article: PDF

[113] Lai-Sang Young. Bowen-Ruelle measures for certain piecewise hyperbolic maps . Trans. Amer. Math. Soc. 287 (1985) 41-48. MR 766205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] S. Pelikan. The duration of transients . Trans. Amer. Math. Soc. 287 (1985) 215-221. MR 766215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Jane M. Hawkins. Smooth $T\sp n$-valued cocycles for ergodic diffeomorphisms . Proc. Amer. Math. Soc. 93 (1985) 307-311. MR 770542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] W. Byers and A. Boyarsky. Absolutely continuous invariant measures that are maximal . Trans. Amer. Math. Soc. 290 (1985) 303-314. MR 787967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Bruce Kitchens and Selim Tuncel. Finitary measures for subshifts of finite type and sofic systems. Memoirs of the AMS 58 (1985) MR 818917.
Book volume table of contents

[118] Dave Witte. Rigidity of some translations on homogeneous spaces. Bull. Amer. Math. Soc. 12 (1985) 117-119. MR 766966.
Abstract, references, and article information   
View Article: PDF

[119] John Franks and R. F. Williams. Entropy and knots . Trans. Amer. Math. Soc. 291 (1985) 241-253. MR 797057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Condensed Julia sets, with an application to a fractal lattice model Hamiltonian . Trans. Amer. Math. Soc. 288 (1985) 537-561. MR 776392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 147 found      Go to page: 1 2 3 4 5